# SDR FDEA202205101175

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26698
- Aircraft time: 74,915 hours, 27,747 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Flap
- Part number: 113N200348H
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT INSPECTION ,EXISTING REPAIR LOCATED ON R/W I/B FLAP ,L/E NOSE PANEL ,I/B   OF MFSTA 153.43,DOES NOT CONFORM WITH PREVIOUS REPAIR DOCUMENTS AND TO   CURRENT SRM  REPAIR 57-53-01-2R. REPAIRED PER B757 SRM 57-53-01-2R
